Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 22, 2021, 1:01 PM MDT for Pueblo County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2021, 1:01 PM MDT (19:01 UTC)
- Expired
- May 22, 2021, 1:45 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 78 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1528 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
329 WWUS85 KPUB 221901 SPSPUB Special Weather Statement National Weather Service Pueblo CO 101 PM MDT Sat May 22 2021 COZ086>088-221945- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 101 PM MDT Sat May 22 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 145 PM MDT... At 100 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Walsenburg, or 27 miles east of Spring Burn Scar north of Highway 160, moving north at 50 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Huerfano, north central Las Animas and southeastern Pueblo Counties. LAT...LON 3758 10455 3760 10475 3822 10455 3809 10425 TIME...MOT...LOC 1900Z 197DEG 42KT 3769 10464 $$ kam
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 22, 12:33 PM MDT, 28 minutes earlier.
Area forecast discussion, May 22, 12:33 PM MDT, 28 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1233 PM MDT Sat May 22 2021 .UPDATE... Issued at 1232 PM MDT Sat May 22 2021 Tornado Watch 193 has been issued for our area, including El Paso, Bent, Kiowa, Pueblo, Crowley, Las Animas, Huerfano, and Otero Counties. The watch is in effect through 8pm tonight. && .SHORT TERM...(Today and tonight) Issued at 444 AM MDT Sat May 22 2021 ...Scattered strong to severe thunderstorms are likely over much of the CWA today, especially over the Sangre de Cristo Mountains and eastward. Large hail of up to 2" in diameter, along with strong and gusty winds of 70 mph or greater, and even an isolated tornado is possible with some of these storms. There will still be a slight chance of severe thunderstorms for tonight as well... Today... As a deep trough over the southwest, with an associated upper level low located over the Great Basin continues to progress eastward and towards the region, it will enhance the southerly flow and bring a good chance of strong to severe thunderstorms over much of the of the CWA today. A moisture tongue with much higher relative humidity values and surface dewpoints in the 50s and 60s will surge westward and up along the I-25 corridor. This will help to further destabilize the lower levels. This low level instability, coupled with decent CAPE values anywhere from 1500 to 2000 J/kg along the I- 25 corridor around 22Z. There is disagreement with the GFS3 and NAM3KM soundings as to how much CAPE and CINS will be present for El Paso County around that time, with the GFS3 showing a much lower value of CAPE and higher CINS than the NAM3KM, with much lower dewpoints as well. However, the NAM3KM appears to be the more reliable model based on the latest observations for KCOS, showing higher dewpoints that match better with the NAM3KM. Therefore, unless there is a westerly wind component later in the day, which doesn't appear to be likely, and there is sufficient mixing out in the lower levels, then it should remain more unstable like the NAM3KM suggests and this area will see a better chance of severe weather occurring. The NAM3KM also shows helicity tracks over the I- 25 corridor, mainly over Pueblo County, and the HRRR is more reflecting of this as well. Bulk shear is favorable with most of the models, between 30 to 45 kts over most of the plains, with stronger shear towards the I-25 corridor. This could possibly cause some of these storms to rotate, and there is a very slight chance of a tornado, especially south over Las Animas County, and possibly over eastern Pueblo and El Paso counties. Most of the models also indicate that there will be a second line of convection again developing over the Sangre de Cristo and Wet Mountains later in the afternoon and possibly affect the I-25 corridor again with more strong to severe thunderstorms. Winds will be strong and gusty, generally be out of the south-southwest over the San Luis Valley and westward, and out of the south-southeast over the Sangre de Cristo Mountains and eastward, from around 20 to 25 mph, with gusts possibly over 40mph. Highs will warm to right around the seasonal average for most locations. Tonight... Most of the storms that initially developed over the I-25 corridor will progress eastward and affect the counties of Crowley and Otero after 00Z. The RAP also shows there be higher amount of CAPE further eastward over the plains later in the evening and the HRRR displays this as well. These models tend to favor more development later in the evening with a new line of convection initiating over eastern Las Animas County and eventually moving into Baca, Prowers, and eastern Kiowa counties, which also have the potential of becoming severe and this should not completely move out of the CWA and into Kansas until around 03Z. There will still be a chance of thunderstorms throughout the night as well due to there being a vort max located to the northwest and keeping the CWA in the divergent quadrant, although with capping strengthening, this should help to inhibit further development. Skies will remain mostly cloudy and keeping temperatures relatively mild because of this, and well above the seasonal average. Winds will remain fairly strong and gusty, only weakening slightly, and out of nearly the same direction as they were during the day. .LONG TERM...(Sunday through Friday) Issued at 444 AM MDT Sat May 22 2021 Main Forecast Concerns/Challenges: 1) Potential for strong to severe storms continues across the plains on Sunday and Monday. Highest chances are on Sunday, and for locations closer to the CO/KS border. Main upper trough/low to the west is expected to continue to lift across the region at the start of the period. Any remaining precip across the area is expected to diminish early Sunday morning, with mainly dry weather expected at this time. Upper trough axis with increasing mid/upper flow will shift overhead throughout the day on Sunday, with lee troughing expected at the surface. This development at the surface and moisture discontinuity should provide some decent low level focus for thunderstorm development across the eastern plains. However, the moisture/instability in place is anticipated to retreat back east across the plains, placing the highest chances for thunderstorms closer to the CO/KS border Sunday afternoon. While this looks to be the trend, guidance does vary to the easterly extent of this moisture axis and can't rule out some storms as far west as a La Junta to Kim line. Given the expected isolated to scattered nature of these storms, have kept pops low at this time. Anticipated CAPE and shear would support a strong to severe threat though for these locations, especially late in the afternoon and early evening. Should see precip chances quickly diminish by mid to late evening. Windy conditions are expected to develop on Sunday over much of southern CO, as low RH values develop. This would usually support critical fire weather conditions, but with a fair amount of moisture received here recently along with additional precip this weekend, don't think the fuels will be there. So at this time, don't have any fire weather concerns. Similar above normal temps expected on Monday, likely continuing into mid week. Main upper trough is expected to lift further to the north on Monday, though southwest flow will likely usher in some additional energy. Moisture and instability push further to the east though, along with the risk of strong to severe storms. Can't completely rule out some initiation right along the CO/KS border, however, the highest chances for storms looks to be more into the KS. Drier weather is expected Tuesday into Wednesday, but with some returning chances for precip by late in the work week. Confidence is on the lower side at this time though. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1113 AM MDT Sat May 22 2021 KALS...VFR conditions are expected through the forecast period. Winds will be strong from the south today, with gusts of 35-40 knots expected through later tonight. KCOS...Thunderstorms are beginning to form in the area, and are expected to impact the terminal starting around 19-20Z. Wind gusts over 40 knots will be possible, and could be stronger under severe storms. Periods of moderate-heavy rain could also limit visibility in short bursts. Lightning and wind are very likely, and some hail near the terminal will also be possible. Storms are expected to leave the immediate area around 23-00Z tonight, although a few showers could linger in the vicinity for a few hours longer. After that, VFR should return for the rest of the period. KPUB...Thunderstorms have formed in the area and are expected to approach the terminal within the next few hours, impacting it directly by 21Z. Wind gusts of 25 knots or so will be prevailing, with gusts of 45 knots or more expected under and near storms. Periods of moderate to heavy rain will also limit visibility. Lightning and wind are very likely under any storm impacting the terminal, and some hail is also possible. Storms should stick around in the area until around 06Z tonight, after which VFR should return. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GARBEROGLIO SHORT TERM...STEWARD LONG TERM...RODRIGUEZ AVIATION...GARBEROGLIO/KT
Hazardous weather outlook, May 22, 11:12 AM MDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1112 AM MDT Sat May 22 2021 COZ058>089-093>099-231715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1112 AM MDT Sat May 22 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered strong to severe thunderstorms will be possible today and tonight over the Sangre de Cristo and Wet Mountains and along the I-25 corridor, followed by the eastern plains later this evening. Wind gusts of 70 mph or more and hail up to 2 inches, as well as an isolated tornado could occur with some of these storms. There could also be periods of locally heavy rain with the potential to impact some of the burn scars. High elevation snow is likely today and tonight over the southwest slopes of the San Juan mountains. Several inches of snow will be possible. Some accumulating snow will be possible tonight over the passes in the southwest mountains. Strong winds of 20 to 30 mph with gusts greater than 40 mph will be possible over the larger valleys and plains today and early this evening. The overall strongest winds will occur over the eastern plains east of the I-25 corridor. .DAYS TWO THROUGH SEVEN...Sunday through Friday Active weather will continue over parts of southern Colorado early next week, as strong to severe storms are possible across the eastern plains on Sunday and Monday. Strong winds of 20 to 30 mph with gusts to 50 mph will be possible over the larger valleys and plains on Sunday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible today and tonight over the entire region, with an emphasis over the plains for severe thunderstorms and the southwest mountains for snow. GARBEROGLIO/31
In the hours before
Special weather statement, May 22, 11:33 AM MDT, 1 hour 28 minutes before
Special Weather Statement National Weather Service Pueblo CO 1133 AM MDT Sat May 22 2021 COZ089-093-221800- Crowley County CO-La Junta Vicinity/Otero County CO- 1133 AM MDT Sat May 22 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO AND CENTRAL CROWLEY COUNTIES UNTIL NOON MDT... At 1133 AM MDT, Doppler radar was tracking a strong thunderstorm near Manzanola, or 16 miles northwest of La Junta, moving north at 45 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Rocky Ford, Ordway, Manzanola, Sugar City and Crowley. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3800 10364 3800 10392 3843 10397 3842 10360 TIME...MOT...LOC 1733Z 183DEG 38KT 3808 10382 KT
Special weather statement, May 22, 12:14 PM MDT, 47 minutes before
Special Weather Statement National Weather Service Pueblo CO 1214 PM MDT Sat May 22 2021 COZ079-080-083-086-221845- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Canon City Vicinity/Eastern Fremont County CO- Wet Mountains above 10000 Ft CO- 1214 PM MDT Sat May 22 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...EASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES UNTIL 1245 PM MDT... At 1214 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Greenhorn Mountain, or 11 miles southeast of Junkins Burn Scar, moving north at 30 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Pueblo Reservoir, Pueblo West, San Isabel, Beulah and Colorado City. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3792 10483 3794 10505 3833 10505 3830 10471 TIME...MOT...LOC 1814Z 184DEG 26KT 3803 10494 KT
Special weather statement, May 22, 12:16 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Pueblo CO 1216 PM MDT Sat May 22 2021 COZ074-075-079-087-088-221900- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 1216 PM MDT Sat May 22 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO... SOUTHEASTERN COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 100 PM MDT... At 1216 PM MDT, Doppler radar was tracking a strong thunderstorm over Cuchara Pass, or 10 miles south of Indian Creek on the southeastern Spring Burn Scar, moving northeast at 45 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Indian Creek on the southeastern Spring Burn Scar, southeastern Spring Burn Scar south of Highway 160 in Huerfano county, southeastern Spring Burn Scar north of Highway 160, Walsenburg, La Veta, Spanish Peaks, Cuchara, Cuchara Pass and Stonewall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3699 10529 3777 10501 3775 10460 3699 10498 TIME...MOT...LOC 1816Z 204DEG 39KT 3731 10505 kam
Special weather statement, May 22, 12:26 PM MDT, 35 minutes before
Special Weather Statement National Weather Service Pueblo CO 1226 PM MDT Sat May 22 2021 COZ074-087-088-221900- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 1226 PM MDT Sat May 22 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WESTERN LAS ANIMAS COUNTIES UNTIL 100 PM MDT... At 1226 PM MDT, Doppler radar was tracking a strong thunderstorm near Gulnare, or 13 miles northwest of Trinidad, moving north at 45 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Aguilar and Gulnare. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3718 10461 3729 10480 3782 10465 3777 10432 TIME...MOT...LOC 1826Z 185DEG 40KT 3730 10468 kam
Special weather statement, May 22, 12:59 PM MDT, 2 minutes before
Special Weather Statement National Weather Service Pueblo CO 1259 PM MDT Sat May 22 2021 COZ074-075-086>088-221945- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 1259 PM MDT Sat May 22 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO...WESTERN LAS ANIMAS AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 145 PM MDT... At 1259 PM MDT, Doppler radar was tracking a strong thunderstorm near Spanish Peaks, or 13 miles east of Indian Creek on the southeastern Spring Burn Scar, moving north at 50 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Walsenburg and Colorado City. LAT...LON 3733 10481 3740 10500 3800 10482 3792 10455 TIME...MOT...LOC 1859Z 197DEG 42KT 3745 10487 kam
Special weather statement, May 22, 1:01 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 101 PM MDT Sat May 22 2021 COZ086>088-221945- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 101 PM MDT Sat May 22 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 145 PM MDT... At 100 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Walsenburg, or 27 miles east of Spring Burn Scar north of Highway 160, moving north at 50 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Huerfano, north central Las Animas and southeastern Pueblo Counties. LAT...LON 3758 10455 3760 10475 3822 10455 3809 10425 TIME...MOT...LOC 1900Z 197DEG 42KT 3769 10464 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:15 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| May 21, 6:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 36 min |
| May 21, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 33 min |
| May 21, 6:52 PM MDT | Special Weather Statement | PUB | 53 min | |
| May 21, 7:08 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 37 min |
| May 21, 7:12 PM MDT | Special Weather Statement | PUB | Bent | 48 min |
| May 21, 7:52 PM MDT | Special Weather Statement | PUB | Kiowa | 83 min |
| May 21, 7:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 32 min |
| May 21, 9:10 PM MDT | Special Weather Statement | PUB | Prowers | 50 min |
| May 22, 11:08 AM MDT | Special Weather Statement | PUB | Otero | 22 min |
| May 22, 11:33 AM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| May 22, 12:14 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| May 22, 12:16 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| May 22, 12:26 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| May 22, 12:59 PM MDT | Special Weather Statement | PUB | Huerfano | 46 min |
| May 22, 1:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 22, 1:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| May 22, 1:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| May 22, 1:50 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| May 22, 1:51 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| May 22, 1:56 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| May 22, 2:14 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| May 22, 2:16 PM MDT | Special Weather Statement | PUB | Crowley | 44 min |
| May 22, 2:17 PM MDT | Special Weather Statement | PUB | Costilla | 43 min |
| May 22, 2:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| May 22, 2:31 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 29 min |
| May 22, 2:35 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 22, 2:37 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| May 22, 2:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| May 22, 2:49 PM MDT | Tornado Warning | PUB | Crowley | 26 min |
| May 22, 2:59 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| May 22, 3:03 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 27 min |
| May 22, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| May 22, 3:09 PM MDT | Tornado Warning | PUB | Crowley | 21 min |
| May 22, 3:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| May 22, 3:24 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| May 22, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| May 22, 3:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 27 min |
| May 22, 3:48 PM MDT | Flash Flood Warning | PUB | Pueblo | 68 min |
| May 22, 4:00 PM MDT | Special Weather Statement | PUB | El Paso | 15 min |
| May 22, 4:06 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| May 22, 4:10 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 25 min |
| May 22, 4:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| May 22, 5:03 PM MDT | Special Weather Statement | PUB | Crowley, Otero | 42 min |
| May 22, 5:09 PM MDT | Special Weather Statement | PUB | Chaffee | 36 min |
| May 22, 5:18 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 42 min |
| May 22, 5:51 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.